# SDR P5CA9701610

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CAUSED BY SKIN DENT ON FORWARD FUSELAGE 18 INCHES AFT OF RADOME AT 6 O'CLOCK.  REPAIRED WITH FABRICATED STRINGER SPLICE AND SKIN PATCH PER BAC SRM 53-30-03 AND 53-30-01.
